# SDR IPXA2019051742209

- Difficulty date: May 16, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,298 hours, 10,729 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: Cabni Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA ON CLIMBOUT, MAIN CABIN DOOR WARNING HORN & LIGHT ACTIVATED AND REMAINED ON THROUGHOUT FLIGHT. DEF'D PER MEL 52-11-01-4, PLACARD INSTALLED. ACCOMPLISHED DMP 52-11-01-4. **SUPPLEMENTAL SDR** PERFORMED LIMIT SWITCH ADJ TEST FOR PWN PER MM 52-73-13 0501. THIS CLEARS DMI M670213.
